# SDR SWIA202157411

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S20r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 20R BETWEEN FS 295.00 - 310.00   (C-CHECK RO 4/4/2021)    BLENDED CORROSION ON STR20R FS295 - FS310 "OUT OF LIMITS" REF CRJ700 53-21-03-101-002-A01.  REMOVED AND REPLACED STR20R BETWEEN FS280 - FS319.7 REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DRAWING SH670-31630 REV K.  COMPLIED WITH ST 51-900-1002-SKY.  LEAK CHECKS GOOD.
